MathSciNet Relay Station
MathSciNet bibliographic data
MR1823192 (2002d:11128) 11R20 (11R32)
Cougnard, Jean Construction de base normale pour les extensions de ${\bf Q}$ à groupe $D\sb 4$. (French) [Construction of normal bases for $D\sb 4$ extensions of ${\bf Q}$] Colloque International de Théorie des Nombres (Talence, 1999). J. Théor. Nombres Bordeaux 12 (2000), no. 2, 399–409.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement